# SDR NACA2024120300015

- Difficulty date: December 3, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT UPPER CEILING PANEL SUPPORT INTERCOSTAL CORROSION STA 1329 RBL 82.  REMOVED AND REPLACED DAMAGED INTERCOSTAL IAW SRM 51-40-02-0G-0.
